I need some help in figuring out what's wrong with me. The doctors all insist that there's "nothing wrong" or it's "low priority", which is making me insane. I am a mid-20s female. The issues:
--Weight gain (I've always been overweight, even since I was a small child (think since about 2yo), but last year I put on about 60 pounds in 2 months and I've been unable to lose it since)
--Inability to lose weight (I could work out every day and eat only salad or lie on the couch eating lard and I would be this (large, low 300s) weight)
--Digestive issues (3-5x/week or so, of varying severity... when they are severe, they are "attacks")
--Very, very foul flatulence (sulfurous at times)
--Overwhelming hunger (not just "hmm, I want to eat", but the actual physical sensation of hunger)
--Cracked corners of the mouth and peeling lips (I don't just mean chapped, I mean "peels like a sunburn, in chunks" peels)
--Mild anemia (might be nothing)
--Dry skin (might be nothing)
and, I don't know if it's related, but in the last week or two I've developed facial twitches. Those could very well be stress, though.
I've had standard bloodwork done; my insulin/glucose/thyroid levels are all normal. I've been tested for food allergies, all normal. I was tested for celiac's antibodies, none. I'm scheduled for a colonoscopy in December, because it's "not a priority", but I *think* things are getting worse in the meantime.
I'm on a ton of vitamins (which I went on after the symptoms started, so I know they're not the cause), which I went on when my lips started cracking/peeling, and that fixed it for a while, but they're back at it and vitamins aren't helping. I'm on a standard women's multi, an extra B complex, and extra E, with no results.
Please... I'm desperate enough to ask in a public forum on the internet. If ANYONE can help, please say something.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?